# SDR DLL10953593

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FOUND EMERGENCY BATTERY PACK AT C-2 DOOR POPS BREAKER.  REPLACED EMERGENCY LIGHT BATTERY PACK AT L-2 DOOR, OPERATION NORMAL.
